Items where Author is "Budak, H."
Group by: Item Type | No Grouping Number of items: 7. Erden, S. and Budak, H. and Sarikaya, M. Z. (2020) Fractional Ostrowski type inequalities for functions of bounded variaton with two variables. Miskolc Mathematical Notes, 21 (1). pp. 171-188. ISSN 1787-2413 Budak, H. and Kara, H. and Sarikaya, M. Z. and Kiriş, M. E. (2020) New extensions of the Hermite-Hadamard inequalities involving Riemann-Liouville fractional integrals. Miskolc Mathematical Notes, 21 (2). pp. 665-678. ISSN 1787-2413 Budak, H. and Özcelik, K. (2020) On Hermite-Hadamard type inequalities for multiplicative fractional integrals. Miskolc Mathematical Notes, 21 (1). pp. 91-99. ISSN 1787-2413 Budak, H. and Agarwal, P. (2019) New generalized midpoint type inequalities for fractional integral. Miskolc Mathematical Notes, 20 (2). pp. 781-793. ISSN 1787-2413 Budak, H. and Tunc, T. and Sarikaya, M.Z. (2019) On Hermite-Hadamard type inequalities for F-convex function. Miskolc Mathematical Notes, 20 (1). pp. 169-191. ISSN 1787-2413 Akfirat, F. and Aydin, Y. and Ertugrul, F. and Hasancebi, S. and Budak, H. and Akan, K. and Mert, Z. and Bolat, N. and Uncuoglu, A. (2010) A microsatellite marker for yellow rust resistance in wheat. Cereal Research Communications, 38 (2). pp. 203-210. ISSN 0133-3720 Ilbagi, H. and Rabenstein, F. and Habekuss, A. and Ordon, F. and Citir, A. and Cebeci, O. and Budak, H. (2008) Molecular, serological and transmission electron microscopic analysis of the barley yellow dwarf virus- PAV and the cereal yellow dwarf virus-RPV in canary seed ( Phalaris canariensis L.). Cereal Research Communications, 36 (2). pp. 225-234. ISSN 0133-3720 |